Alert archive / California / River Flood Warnings in 2022

River Flood Warning 1, NWS Eureka, CA

December 30, 2022Humboldt County, California

NWS Eureka, CA issued this river flood warning at Dec 30, 2022, 9:29 AM PST for Humboldt County, California. It took effect at Dec 31, 2022, 5:00 AM PST. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2022, 9:29 AM PST (17:29 UTC)
In effect from
Dec 31, 2022, 5:00 AM PST
Expired
Jan 1, 2023, 8:00 AM PST
In force
27 hr
Issued by
NWS Eureka, CA
Area
Storm-based polygon
Flood severity
Moderate

County Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 12 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eel River (CA) at Fernbridge (FRNC1). The gauge peaked at 21.80 ft at Dec 31, 2022, 10:00 AM PST.

actionminormoderate510152012/3012/3101/0101/02
Action stage
14 ft
Minor stage
20 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11479560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

709 
WGUS46 KEKA 301729
FLWEKA

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Eureka CA
929 AM PST Fri Dec 30 2022

...The National Weather Service in Eureka CA has issued a Flood 
Warning for the following rivers in California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this evening at 930 PM PST.

&&


CAC023-310530-
/O.NEW.KEKA.FL.W.0001.221231T1400Z-230101T1600Z/
/FRNC1.2.ER.221231T1512Z.230101T0100Z.230101T1236Z.NO/
929 AM PST Fri Dec 30 2022

...FLOOD WARNING IN EFFECT FROM SATURDAY MORNING TO SUNDAY MORNING...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Moderate flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From Saturday morning to Sunday morning.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. Owners of livestock should take 
  appropriate action to protect their animals.

* ADDITIONAL DETAILS...
  - At 9:15 AM PST Friday the stage was 6.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 22.3 feet tomorrow afternoon.
    It will then fall below flood stage early Sunday morning.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.5 feet on 02/02/1952.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JMG
5 follow-up statements
006 
WGUS86 KEKA 310449
FLSEKA

Flood Statement
National Weather Service Eureka CA
849 PM PST Fri Dec 30 2022

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/eka.

The next statement will be issued Saturday morning at 900 AM PST.

&&


CAC023-311700-
/O.CON.KEKA.FL.W.0001.221231T1400Z-230101T1600Z/
/FRNC1.1.ER.221231T1512Z.230101T0100Z.230101T1236Z.NO/
849 PM PST Fri Dec 30 2022

...FLOOD WARNING REMAINS IN EFFECT FROM SATURDAY MORNING TO SUNDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From Saturday morning to Sunday morning.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 9:15 AM PST Friday the stage was 6.3 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 22.3 feet tomorrow afternoon.
    It will then fall below flood stage early Sunday morning.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    22.5 feet on 02/02/1952.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JLW
891 
WGUS86 KEKA 310921
FLSEKA

Flood Statement
National Weather Service Eureka CA
121 AM PST Sat Dec 31 2022

...The Flood Warning is extended for the following rivers in 
California...

  Russian River near Hopland affecting Mendocino County.

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

...The Flood Warning is cancelled for the following rivers in 
California...

  Mad River near Arcata affecting Humboldt County.

For the Russian River...including Hopland...Minor flooding is 
forecast.
For the Mad River...including Arcata...Minor flooding is forecast.
For the Eel River...including Fernbridge, Scotia, Bridgeville, Fort 
Seward, Miranda...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued early this morning at 900 AM PST.

&&


CAC023-311030-
/O.CAN.KEKA.FL.W.0003.000000T0000Z-221231T0921Z/
/ARCC1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
121 AM PST Sat Dec 31 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Mad River near Arcata.

* ADDITIONAL DETAILS...
  - At 12:45 AM PST Saturday the stage was 21.7 feet.
  - Forecast...The river is expected to drop quickly this morning
    and then slowly drop below monitor stage by 1am Monday.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4086 12407 4088 12415 4095 12413 4096 12405


$$

CAC045-312130-
/O.EXT.KEKA.FL.W.0002.000000T0000Z-231231T1800Z/
/HOPC1.1.ER.221231T0152Z.221231T1000Z.221231T1425Z.NO/
121 AM PST Sat Dec 31 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Russian River near Hopland.

* WHEN...Until late this morning.

* IMPACTS...At 18.0 feet, Flooding of Highway 222 near Ukiah. 
  Secondary roads in low-lying areas will be flooded in the Hopland, 
  Ukiah, and Talmage areas.

* ADDITIONAL DETAILS...
  - At 12:45 AM PST Saturday the stage was 18.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 AM PST Saturday was 18.0 feet.
  - Forecast...The river will rise to 18.1 feet early this
    morning. It will then fall below flood stage this morning. It
    will continue to fall to 5.2 feet by early Monday afternoon.
    It will rise to 7.2 feet Monday evening. It will then fall to
    5.3 feet late Tuesday evening. It will then rise again but
    remain below flood stage.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.2 feet on 03/09/1995.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3896 12314 3904 12320 3913 12324 3917 12315
      3909 12313 3894 12304


$$

CAC023-312130-
/O.EXT.KEKA.FL.W.0001.221231T1300Z-230101T0100Z/
/FRNC1.1.ER.221231T1308Z.221231T1700Z.221231T2340Z.NO/
121 AM PST Sat Dec 31 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO LATE THIS 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...From early this morning to late this afternoon.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 12:15 AM PST Saturday the stage was 14.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early this morning to a crest of 21.4 feet late this morning.
    It will then fall below flood stage late this afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.3 feet on 01/18/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

MKK
979 
WGUS86 KEKA 311330
FLSEKA

Flood Statement
National Weather Service Eureka CA
530 AM PST Sat Dec 31 2022

...The Flood Warning continues for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this morning at 900 AM PST.

&&


CAC023-312200-
/O.CON.KEKA.FL.W.0001.000000T0000Z-230101T0100Z/
/FRNC1.1.ER.221231T1500Z.221231T1700Z.221231T2340Z.NO/
530 AM PST Sat Dec 31 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until late this afternoon.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. A Special Action Advisory is being 
  issued to all owners of livestock in low-lying areas of the Eel 
  River Delta. Owners of livestock should take appropriate action to 
  protect their animals.

* ADDITIONAL DETAILS...
  - At 5:15 AM PST Saturday the stage was 18.5 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 21.4 feet late this morning. It
    will then fall below flood stage late this afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.3 feet on 01/18/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

MKK
975 
WGUS86 KEKA 311643
FLSEKA

Flood Statement
National Weather Service Eureka CA
843 AM PST Sat Dec 31 2022

...The Flood Warning is extended for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

For the Eel River...including Fernbridge...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/eka.

The next statement will be issued this evening at 600 PM PST.

&&


CAC023-010200-
/O.EXT.KEKA.FL.W.0001.000000T0000Z-230101T0200Z/
/FRNC1.1.ER.221231T1500Z.221231T1700Z.221231T2340Z.NO/
843 AM PST Sat Dec 31 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Eel River at Fernbridge.

* WHEN...Until this evening.

* IMPACTS...At 22.0 feet, The western half of the Eel Delta may be 
  completely flooded, especially if at or above this level for an 
  extended period of time. This includes areas northwest of Loleta 
  and Cannibal Island Road. Owners of livestock should take 
  appropriate action to protect their animals.

* ADDITIONAL DETAILS...
  - At 8:15 AM PST Saturday the stage was 20.58 feet.
  - Forecast...The river is expected to rise above flood stage
    this morning to a crest of 21.4 feet late this morning. It
    will then fall below flood stage late this afternoon.
  - Flood stage is 20.0 feet.
  - Flood History...This crest compares to a previous crest of
    21.3 feet on 01/18/2016.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JMG
636 
WGUS86 KEKA 010205
FLSEKA

Flood Statement
National Weather Service Eureka CA
605 PM PST Sat Dec 31 2022

...The Flood Warning is expired for the following rivers in 
California...

  Eel River at Fernbridge affecting Humboldt County.

CAC023-010315-
/O.EXP.KEKA.FL.W.0001.000000T0000Z-230101T0200Z/
/FRNC1.1.ER.221231T1500Z.221231T1700Z.221231T2340Z.NO/
605 PM PST Sat Dec 31 2022

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Eel River at Fernbridge.

* ADDITIONAL DETAILS...
  - At 5:15 PM PST Saturday the stage was 19.0 feet.
  - Forecast...The river stage of the Eel River at Fernbridge is
    forecast to continue to drop and is currently below flood
    stage (flood stage is 20.0 feet).
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4052 12418 4058 12435 4069 12427 4063 12421
      4058 12412


$$

JLW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 5:37 AM PST, 3 hours 52 minutes earlier.

Area forecast discussion, Dec 30, 5:37 AM PST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
537 AM PST Fri Dec 30 2022

.SYNOPSIS...Rain continues through Saturday with heavier rain rates
in the southern portions of the area. This afternoon gusty winds
will occur on exposed ridges south of Highway 299. Drier weather
will arrive Sunday for a brief dry spell with more rain, snow and
wind next week.

&&

.DISCUSSION...Our CWA will have continuous stratiform rain for the
next 24 hours. A plume of moisture over the NERN PAC will continue
to move the area with IVT values in the 700 kg/m/s range. This is a
warm airmass which explains the snow levels above our highest
mountain passes. This will change by the end of the weekend as snow
levels begin to lower, Saturday evening. Precipitation will also
trail off by Saturday evening which keeps the possibility of snow
isolated to higher elevations near the Scott Mountains and Yolly
Bollys'. THe long duration of precipitation will warrant areal flood
watches to continue through Saturday afternoon for most of the CWA.
Local rainfall amounts over 6 inches is possible. Also, southerly
winds gusting up to 50 mph or more are expected in southern
Humboldt, southern Trinity, Mendocino interior and Lake county.
Exposed ridges and elevations will reach advisory level criteria of
45 mph Friday afternoon and ease Friday night. Otherwise, a dryer
regime will enter the area by Saturday evening. This will be a be
brief reprieve from recent wet and wintry weather Monday morning as
precipitation returns. This will bring lower snow levels in eastern
Trinity county, possible to around 2500 feet.

Later next week, models are signaling a deep low pressure system
that could bring more adverse weather to the area. Confidence is low
as to timing and location. /EYS

&&

.Aviation...A deep layer of moisture and onshore flow is bringing
moderate rain and IFR or LIFR conditions in most areas. Generally
rain is expected to keep the CIGS low through the day and into
tonight, although there may be some short periods of improvement.
Tonight conditions may start to slowly improve at KCEC towards
morning as the heavier precip drops south. KUKI may see some
improvement this afternoon and evening until the heavier precip
shifts south again late tonight. KACV is expected to remain in the
heart of the precip through tonight and may not see much
improvement. A compact surface low is expected to bring strong
southwest winds to KACV and KUKI. These will mainly be aloft so have
added some wind shear for this afternoon. MKK

&&

.Marine...The main area of concern today is a small compact surface
low that is expected to bring near gale or gale force southwest
winds today. Winds will likely increase rapidly this morning. Most
models are showing the stronger winds remaining south of Trinidad
Head. There is a lot of uncertainty on the placement of this low so
I went ahead and issued a gale warning for the northern waters.
Coverage may be limited to the southern third of the zone, but a
small shift north would make a big difference. More uncertainty
remains on whether these will make it into the inner zones so have
left them out of the warning. This afternoon a northwest swell also
builds into the waters to around 9 feet at 12 seconds. This swell
generally persists through the period around 8 to 12 feet at 12 to
15 seconds.

Saturday northerly winds rapidly increase and may see gusts of 30
kt.  Sunday morning these will diminish becoming southerly again.
Once again it will likely be close to gale force. Southerly winds
are then expected to persist through much of the week. Models are
trying to resolve a very strong area of low pressure Wednesday or
Thursday. This has the potential to bring storm force winds to the
waters. MKK

&&

.HYDROLOGY...An atmospheric river will impact Northwest California
Friday into Saturday morning. Rainfall totals will range from 4
to 7 inches across west-southwest facing terrain, while valleys
and coastal plains experience totals from 2 to 4 inches. Heavy
rainfall will increase the potential for urban and small stream
flooding. In addition, rapid rises are expected on rivers, with
flood stage expected to be reached on the Eel River at Fernbridge,
and the Russian River near Hopland during Saturday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Flood Watch through Saturday morning for CAZ101>106-108>114.

     Wind Advisory from 10 AM this morning to 7 PM PST this
     evening for CAZ104-106-108-110-111-113>115.

     Flood Watch through Saturday afternoon for CAZ115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Flood Watch through Saturday morning for PZZ410.

     Small Craft Advisory until 2 AM PST Sunday for PZZ450-455.

     Small Craft Advisory until 9 AM PST this morning for PZZ470-
     475.

     Gale Warning from 9 AM this morning to 5 PM PST this
     afternoon for PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Dec 30, 5:01 AM PST, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
501 AM PST Fri Dec 30 2022

CAZ101>103-105-109-112-311315-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Northern Humboldt Interior-Mendocino Coast-
Southwestern Mendocino Interior-
501 AM PST Fri Dec 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ104-106-108-110-111-113-114-311315-
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-
501 AM PST Fri Dec 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ115-311315-
Southern Lake-
501 AM PST Fri Dec 30 2022

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS
EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Flood Watch is currently in effect.
A Wind Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A Flood Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

CAZ107-311315-
Northern Trinity-
501 AM PST Fri Dec 30 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Local heavy rain expected with very minor flooding of low lying
areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow expected Monday morning with snow levels as low as 2500 feet.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

For further details please refer to NOAA Weather Radio or
weather.gov/eureka.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 30, 12:06 AM PSTSmall Craft AdvisoryEKA68 hr
Dec 30, 2:59 AM PSTGale WarningEKA14 hr
Dec 30, 9:13 AM PSTAreal Flood AdvisoryEKAHumboldt16 hr
Dec 30, 9:21 AM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Trinity15 hr
Dec 30, 12:16 PM PSTAreal Flood AdvisoryEKAHumboldt, Lake, Mendocino, Trinity12 hr
Dec 30, 3:40 PM PSTRiver Flood WarningEKAMendocino20 hr
Dec 30, 3:44 PM PSTRiver Flood WarningEKAHumboldt12 hr

Nearby

River Flood Warnings in California, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.